MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number CMZ2050S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned.The angle of the shaft was determined to be greater than the requested tolerance.A special fixture was developed to aid in reducing the variation.Once samples are confirmed to be acceptable to the end user, the prototype fixture will be finalized.There were no non-conforming reports (ncrs) initiated for the lot or anomalies identified in the device history record.
 
Event or Problem Description
It was reported that four tracheal tubes were out of specification.No patient injury was reported.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: update not required h10: device evaluation was completed.The results were filed with the initial mdr.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other, other text: b5: additional information.H6: event problem and evaluation codes: updated.H10: device evaluation was completed.The results were filed with the initial mdr.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available., corrected data: h6: correction: event problem patient code: 1994-pain c3303.
 
Event or Problem Description
Additional information was received on 12-nov-2022 via email and attached to complaint object: updated date of event: (b)(6) 2021; the event occur while the device was in use with a patient; the product issue caused or contributed to patient or clinical injury; patient details updated.Item was removed after the patient complained "it hurt inside".The patient did not receive any medical treatment or any additional intervention.

Brand Name
BIVONA TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15392635
Report Number3012307300-2022-18312
Device Sequence Number17395118
Product Code JOH
UDI-Device Identifier15019517200942
UDI-Public15019517200942
Combination Product (Y/N)N
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/04/2026
Device Model NumberCMZ2050S
Device Catalogue NumberCMZ2050S
Device Lot NumberGA015339
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer11/14/2022
12/15/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date11/19/2022
12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale